# SDR DALA2025061104461

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 56,397 hours, 40,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, ON SVC CK FOUND AFT L/R OVER WING DOOR EMERGENCY BOTTOM LIGHT INOP. CORRECTIVE ACTION: REPLACED EMERGENGY BATT POWER SUPPLY IAW B717 AMM 33-51-03 OPS CK GOOD. (LP 6812167)
